Muggaccinos.com      The Bullsheet       Sunrise 6.23am      No trackwork on the Western train line this w'end

                Read new clause (ix) in "Ride Participants Liability Acknowledgment" prior to attending this ride.  If ya short-term memory is 'completely shot', Ride Organizer has a crayon and parchment

7:30am Sunday, 23 April '17 - Hornsby to Windsor, back-roads to Richmond for Choo Choo to Riverstone, cycle back thru Galston Gorge - 93.5km - ETR 1:40pm

Hornsby, Galston Gorge, Cattai Ridge, Windsor, Cornwallis, Richmond Lowlands, Richmond train to Riverstone, Galston Gorge, Hornsby

WHO, WHEN, WHERE:
Ride Organiser Phil aka Bank Teller  0434 715.861 [1st Acceptor], Justine aka Trumpeter [2nd Acceptor], John aka BakerBoy [3rd Acceptor], The Three Wise Men [5th, 6th & 7th Acceptors], Bazza aka BackPacker [4th Acceptor], Tony aka Publican , [5th Acceptor] AnotherBeanCounter [6th Acceptor], David aka TreeHugger [7th Acceptor], Jean aka ChiliDog, ,[8th Acceptor], are starting from Hornsby station carpark @ 7:30am

....... is starting from the Windsor Rd entrance to the M2 (NB:  M2 is closed to cyclists between Pennant Hills Rd and Windsor Rd)
Tony aka Publican
[4th Acceptor] is meeting us at Bus Shelter opposite Galston shops at 8:15am.

 George aka Englishman, Chris aka RecalcitrantBankTeller,  Bill aka Glasgow, John aka Auckland, , Ann aka ToothFairy

APOLOGIES: 

Pete aka CampyAficinado has family stuff.

If you think you are >80% of joining us, can you e-mail Scribe, and he will add ya.

1st Leg  -  Hornsby to Windsor  -  43km  -  115 min:

Rollout 7:30am Hornsby station carpark, Left into Galston Gorge to Bus Shelter opposite Galston shops arriving 8:15am.
Ahead along Mid Dural Rd, R into Old Northern Rd, L into Cattai Ridge Rd, ahead Scheyville Rd arriving The Bridge Cafe, Macquarie Square, Windsor 9:35am for 1st Nosh Stop (35 min).

2nd Leg  -  Windsor to Richmond train station -  13.5km  -  45 min (agg 56.5km):

 

 

 

10:10am thru Cornwallis and the Richmond Lowlands arrive Richmond station at 10:45am to catch the half hourly service 16 min and 46 min past the hour (at 10:46am) for a 17km (24 min) train journey to Riverstone station arriving 11:10am.

 

 

 

3rd Leg  -  Riverstone to Galston  -  26km  -  85 min (agg 81.5km):

11:15pm ride north up Garfield Rd East, Right into Windsor Rd, Left into Nelson Rd/Edwards Rd, Left into Annangrove Rd, Right into Kenthurst Rd, Left into Old Northern Rd, Right into Galston Rd arriving Galston shops at 12:40pm for 2nd Nosh Stop (20 min) at Galston delicatessen.

4th Leg  -  12km  -  40 min (agg 93.5km):

1pm ahead East along Galston Rd arriving Hornsby carpark 1:40pm.

Risk Warning
Ø    Hardcopy these directions and bring on Sunday

Ø    Expend 5 min studying your street directory for the 2nd (Common) Leg from Cnr Mid Dural Rd and Old Northern Rd left into Cattai Ridge Rd, Scheyville Rd to Windsor

Ø    Don't ride two abreast on single lane roads with an unbroken centre line and descend corners on wet roads as though you are skating on ice

Ø    When passing a fellow Mugg, always provide a metre clearance.  If you can't, or are passing on the inside, you MUST call out loudly eg. "passing inside" etc

Some forms of cycling are dangerous.  An ave of 36 Australian cyclists have been killed annually since 2000.  95% of these fatalities occur on the road

Other cyclists in Australia break bones and incur nerve impairment from falling off their bikes in accidents. 

A cyclist could fall from his/her bike, inter alia, due to -
(i)      being hit by a car or another cyclist; or
(ii)     encountering a pothole;

(iii)    cycling too fast on a wet downhill where the coefficient of friction is much less, particularly at corners; or
(iv)    getting their bicycle wheel caught in a gap in a timber bridge.

A negligent cyclist could -

(a)    be litigated by a seriously injured cyclist, or 3rd party (ie. a woman pushing a pram on a footpath or a car driver) under common law where the damages could exceed $500,000; and

(b)    lose his/her home if he/she did not have public liability insurance which covers their negligence whilst on a push bike.

A negligent cyclist who did not have personal injury insurance (ie self-employed without income protection cover) could struggle to meet regular outgo commitments.

A seriously injured cyclist could be awarded damages which a negligent cyclist could not afford to pay if the negligent cyclist -
(I)     did not have public liability insurance cover; and/or
(II)    did not possess valuable assets.

     Cycling without Public Liability cover is as silly as driving without 3rd Party -
 join Bike NSW for PL insurance, so that all Muggs are better protected

     Click on: Risk Management which warns of 'inter alia', the dangers of cycling on public roads with motor cars, potholes and over bridges with vertical timber planks with gaps

     Cycling with Muggs is predicated upon voicing your disquiet at a well attended Nosh Stop, if you materially disagree with any clause(s) in Muggaccinos' "Ride Participants Liability Acknowledgment"

Hornsby to Wyong, via Mt. White and Bumble Hill - 94km - 6 riders

Some change of season 'fog' around Mt Ku 'ring 'gai

The Road Warriors Caf was lush, verdant, bucolic and bereft of motor bikes, with the ones that were there keeping the noise down

 

Old pics from Hornsby to Woy Woy and train back  -  62km  -  5 riders

Bank Teller     16 March '17